# SDR JR2R11102017224

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N418NV
- Make and model: Doug MD 83
- Aircraft serial: 49615
- Aircraft time: 58,716 hours, 48,833 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Scoop
- Part number: 59380483
- Part serial: NSN
- Condition: Cracked
- Location: Nr 1 Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NOSE COWL, LOWER SCOOP IS CRACKED AND MISSING FASTNERS.  REPAIRED THE LOWER SCOOP IAW SRM 54-01, FIG 2.
